# SDR CA190430010

- Difficulty date: April 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUTOTHROTTLE WENT INTO RETARD ARMED MODE DURING INTERMEDIATE DESCENT AROUND 4500 FT, NOT YET LANDING CONFIGURATION. DISCONNECTED AUTOTHROTTLE AND SWITCHED ON AGAIN, BUT IMMEDIATELY RETARD ARMED. SO DISCONNECTED A SECOND TIME AND APPROACH FLOWN WITH MANUAL THRUST. NO FAULT FOUND. (TC# 20190430010)
